| Model Number |
1103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Syncope/Fainting (4411); Bacteremia (4846)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was experienced bacteremia and had a syncope event.The patient's implantable cardioverter defibrillator (icd) also delivered a shock.The patient was hospitalized for ten days.The ventricular assist device (vad) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
A supplemental report is being submitted for additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient initially presented after syncope and collapse.Infectious disease was consulted and the patient was started on intravenous (iv) antibiotics.A colonoscopy, echocardiogram, positron emission tomography (pet) scan and computerized tomography (ct) scan were performed.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: (b)(6) was not returned for evaluation.This complaint is associated with a clinical adverse event.A review of the device history record was not performed as the reported event is not related to a manufacturing or servicing issue.Log file analysis revealed no anomalies over the analyzed period.Of note, the controller can only store a maximum of 30 days of data.After reaching the limit, the controller initiates a first-in first-out method whereby the oldest data point is deleted to allow the newest data point to be recorded.As a result, the data log file covering the reported event date was not available.Based on the available information, the device may have caused or contributed to the reported event.Per the instructions for use, infection and syncope are known potential complications associated with the implantation of a vad.There was no evidence that the patient had a history of similar adverse events.Possible clinical factors that may have contributed to this event include the patient¿s pre-existing history and related comorbidities, the progression of their underlying disease, issues related to the therapeutic use of anticoagulant and antiplatelet medications and the patient's complex post-operative course.There are possible patient, pharmacological and procedural factors that may have contributed to this event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.